# SDR OEJ2004F00001

- Difficulty date: June 10, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N632FW
- Aircraft serial: 258294
- Engine: Garrtt TFE7315BR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TFE7315
- Part serial: P107139
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED, ON INBOUND, NR 1 SHUT DOWN.  AIRRAFT LANDED WITHOUT ANY INCIDENTS.  THE NR 1 ENGINE IS BEING REMOVED AND SENT TO MFG FOR EVALUATION.  (SW15200410963)
